# SDR QXEA2011021400150

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 4,936 hours, 5,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AFT WING SPAR PANEL MONTING FLANGE FOR PANEL 262AT HAS FRETTING.  BLENDED OUT CHAFE DAMAGE IAW RD 8/4-53-451. CONFIRMED CRACK FREE CONDITION AND FOUND WITHIN LIMITS IAW RD 8/4-53-451.  REPAIR COMPLETED IAW RD 8/4-53-451.
